| Model Number |
SYS-3000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
06/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Veran is submitting this mdr as part of an overall retrospective review in response to an fda form 483 that was issued to the firm as of january 2019.
Event or Problem Description
Mass in left upper lobe resolved almost completely.There was still some ground glass lesions throughout the right lung.After registration, doctor brushed the right upper lobe quickly.The patient had excessive bleeding, and the case was ended.Insufficient information to determine procedure outcome and level of treatment for bleeding.